# SDR CALA2021121202344

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT ESCAPE HATCH SHOWING CRACKS IN STRUCT URE, NEED NDT TO VERIFY CRACKS REMOVED AND REPLACED ANGLE L/H OVERWING EMERGENCY EXIT ESCAPE IA W SRM 51-42-11 AND SRM 51-72-11 EMP: V933870 WC: 0018149 STA: ST ENG BFM SFR# 1027184
